# SDR UPS01236443

- Difficulty date: July 28, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS EXTINGUISH SHORTLY AFTER TURNED ON. REPLACED BATT IN FWD AFT EMERG LIGHT ASSY OPS CHECKS GOOD.
